Rigid meromorphic foliations on complex surfaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 67-75.
@article{RSMUP_1999__102__67_0,
     author = {Ballico, Edoardo},
     title = {Rigid meromorphic foliations on complex surfaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {67--75},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {102},
     year = {1999},
     zbl = {0963.32020},
     mrnumber = {1739533},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1999__102__67_0/}
}
Ballico, E. Rigid meromorphic foliations on complex surfaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 67-75. http://archive.numdam.org/item/RSMUP_1999__102__67_0/

[1] M. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc., 7 (1957), pp. 414-452; reprinted in: M. Atiyah, Collected Works, Vol. I, pp. 103-143, Oxford Science Publications, Claredon Press, Oxford (1988). | MR 131423 | Zbl 0084.17305

[2] D. Barlet, L'espace des feuilletages d'un espace analytique compact, Ann. Inst. Fourier, 37 (1987), pp. 117-130. | Numdam | MR 916276 | Zbl 0594.57015

[3] W. Barth - C. Peters - A. Van De Ven, Compact Complex Surfaces, Ergebnisse der Math., B. 4, Springer-Verlag (1984). | MR 749574 | Zbl 0718.14023

[4] A. Beauville, Surfaces Algébriques Complexes, Asterisque 54 (1978). | MR 485887 | Zbl 0394.14014

[5] E. Bombieri - D. MUMFORD, Enriques' classification in char. p II, in: Complex Analysis and Algebraic Geometry, Iwanami- Shoten, Tokyo (1977), pp. 23-42. | MR 491719 | Zbl 0348.14021

[6] J. Girbau - A. Haeflinger - D. Sundararaman, On deformations of transversally holomorphic foliations, J. Reine Angew. Math., 345 (1983), pp. 122-147. | MR 717890 | Zbl 0538.32015

[7] X. Gomez-Mont, The transverse dynamics of a holomorphic flow, Ann. Math., 127 (1988), pp. 49-92. | MR 924673 | Zbl 0639.32013

[8] X. Gomez-Mont, Holomorphic foliations in ruled surfaces, Trans. Amer. Math. Soc., 312 (1989), pp. 179-201. | MR 983870 | Zbl 0669.57012

[9] X. Gomez-Mont., On closed leaves of holomorphic foliations by curves, in: Algebraic Geometry and Complex Analysis, pp. 61-98, Lect. Notes in Math., 1414, Springer-Verlag (1989). | MR 1042357 | Zbl 0694.32012

[10] X. Gomez-Mont - G. Kempf, Stability of meromorphic vector fields in projective spaces, Comment. Math Helvetici, 64 (1989), pp. 462-473. | MR 998859 | Zbl 0709.14008

[11] P. Griffiths and J. Harris, PrincipLes of Algebraic Geometry, John Wiley & Sons (1978). | MR 507725 | Zbl 0836.14001

[12] R. Hartshorne, Stable reflexive sheaves, Math. Ann., 254 (1980), pp. 121-176. | MR 597077 | Zbl 0431.14004

[13] J.C. Jouanolou, Equation de Pfaff algèbriques, Lect. Notes in Math., 708, Springer-Verlag (1983). | Zbl 0477.58002

[14] S. Kleiman, On the trasnversality of a general translate, compositio Math., 28 (1974), pp. 287-297. | Numdam | MR 360616 | Zbl 0288.14014

[15] L.G. Mendes - M. Sebastiani, Sur la densité des systèmes de Pfaff sans solution algébriques, Ann. Inst. Fouries, 44 (1994), pp. 271-276. | Numdam | MR 1262888 | Zbl 0792.58001

[16] G. Purcin, Deformations of singular holomorphic foliations on reduced compact C-analytic spaces, Lecture Notes in Math., 1345 (1988), pp. 246-255. | MR 980962 | Zbl 0668.32021

[17] G. Pourcin, Deformations of coherent foliations on a compact normal space, Ann. Inst. Fourier, 37 (1987), pp. 33-48. | Numdam | MR 898930 | Zbl 0587.32037

[18] F. Serrano, Fibred surfaces and moduli, Duke Math. J., 67 (1992), pp. 287-297. | MR 1177313 | Zbl 0778.14005